MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA220Q/58
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that no capture was observed on the right atrial (ra) and right ventricular (rv) leads.Imaging confirmed that the ra and rv leads had pulled back into the superior vena cava (svc).The ra and rv leads were explanted and replaced successfully.The patient was stable throughout with no complications.
 
Additional Manufacturer Narrative
Correction section d4 and h4: the product serial and model # with corresponding product details were corrected.The serial should have been (b)(6) instead of (b)(6).(the udi #, lot #, expiration date, manufacturing dates were also updated to match the correct serial).
 
Event or Problem Description
New information received notes that some ventricular lead noise sparked initial interrogation but did not trigger any inappropriate event on the right ventricular (rv) lead prior to the procedure.The patient was stable before, during, and after the procedure.Follow up checks were within normal parameters.
 
Additional Manufacturer Narrative
The reported events were dislodgment, failure to capture, and noise.As received, a complete lead was returned for analysis.Visual examination of the lead found the helix retracted and clogged with blood / tissue.After cleaning and applying torque directly to the connector pin, the helix could be extended and retracted.The full helix extension length was measured within specification.The reported events of failure to capture and noise were not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24735185
Report Number2017865-2026-06513
Device Sequence Number15774513
Product Code NVY
UDI-Device Identifier05414734507356
UDI-Public(01)05414734507356(10)A000177326(17)280731
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA220Q/58
Device Lot NumberA000177326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/12/2026
03/31/2026
04/28/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/01/2026
04/17/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT DR ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight80 KG